ON SOME TYPES OF FUZZY CONNECTEDNESS IN FUZZY TOPOLOGICAL-SPACES


TURANLI N. , COKER D.

FUZZY SETS AND SYSTEMS, vol.60, no.1, pp.97-102, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 1
  • Publication Date: 1993
  • Doi Number: 10.1016/0165-0114(93)90294-r
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.97-102

Abstract

In this paper we present some counter-examples related to the product of fuzzy connected spaces. In addition, fuzzy super C-5-connectedness is defined and several relations between fuzzy C-5-connectedness are obtained. Finally it is shown that fuzzy C-5-connectedness is preserved under some types of continuity.